Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Book
Call

Dr. P. G Divate

Neurologist, Pune

Book Appointment
Call Doctor
Dr. P. G Divate Neurologist, Pune
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Feed
Services

Personal Statement

Our team includes experienced and caring professionals who share the belief that our care should be comprehensive and courteous - responding fully to your individual needs and preferences....more
Our team includes experienced and caring professionals who share the belief that our care should be comprehensive and courteous - responding fully to your individual needs and preferences.
More about Dr. P. G Divate
Dr. P. G Divate is a renowned Neurologist in Karve Road, Pune. He is currently associated with Sahyadri Hospital in Karve Road, Pune. Don’t wait in a queue, book an instant appointment online with Dr. P. G Divate on Lybrate.com.

Lybrate.com has top trusted Neurologists from across India. You will find Neurologists with more than 35 years of experience on Lybrate.com. You can find Neurologists online in Pune and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Languages spoken
English
Hindi

Location

Book Clinic Appointment with Dr. P. G Divate

Sahyadri Hospital

Plot No 30 C, Karve Road, Erandwane, PunePune Get Directions
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. P. G Divate

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

I feel weakness when lifting something from my left hand i. e shivering. Please help me.

MBBS
General Physician, Mumbai
Take Tablet folvite 5mg once a day for six months and tablet vitamin D3 60000iu once a week for six months
Submit FeedbackFeedback

I am 25 years. Old. I have migraine problem last 5 years. I have not talking any treatment please tell me which medicine I use in migraine problem.

MBBS
General Physician, Mumbai
For headache take tablet paracetamol and we can start after examination tablet propranolol and also take tablet folvite 5mg once a day for six months and tablet vitamin d3 60000iu once a week for six months.
Submit FeedbackFeedback

First time affected epilepsy 3 months back. Taking seezfree tab. 1gm (1-0-1. Pls guide me should I continue this or decrease the dosage. Is there any other medicine? How long I should take.

AUTLS, CCEDM, MD - Internal Medicine, MBBS
General Physician, Faridabad
get ur EEG done ..if its abnormal then u ve to take medicine .. if its normal then ct scan may be required of the head to decide whether u need antiepileptics for 3 yrs or not..this is good medicine which u r taking
1 person found this helpful
Submit FeedbackFeedback

Hi, last month it was my first experience while I was starting my work in office, my ears started to vibrate like a pulsate, I felt annoying and immediately took leave and consulted ent specialist? he prescribed me vertin tablet 16mg, I was alright taking that tablet. Again from last two week I am feeling the same vibration in my ears and imbalance? I consulted another ent specialist who did septoplast surgery to me on 2010? he did some tests using earphones in my ears and told there is no problem in my ears and I will become perfect in 10 days, he prescribed me with 2 tablets (prothiaden 25mg night time after food and prodex 20mg morning after food) I felt very anxiety and confused and fear like phobia very suddenly when I took prothiaden 25mg for the 2nd day. I called to doctor and he asked me to stop prothiaden as that was side effect? the third day afternoon I felt same and was sweating too? again I called to doctor and he asked me to stop both the tablet and asked me to consult neurologist. Neurologist doctor told me I have panic disorder and I will be alright in few days? he prescribed me nexito 10mg and betacap tr 40? unfortunately the next day I again felt weakness in my body and dry mouth and wheezing? once I phone called to doc he asked me to stop betacap as that is side effect as I have asthma? but even though after taking nexito I am feeling sick, difficulty in breathing? I stopped all the tablets and I was fine little for the next day? I felt weakness anxiety again sometime for half an hour to one hour today afternoon while I was working in office? I still feel shaken worrying if it comes again to me? what should I do if again I feel the same?

D.P.M(psychiatry) [Diploma in Psychological medicine] , MBBS
Sexologist, Jalna
Hi, last month it was my first experience while I was starting my work in office, my ears started to vibrate like a p...
Hello your symptoms match those of panic disorder. Nexito takes atleast 1-2 weeks to show effect. You need to wait till it starts working. In the meanwhile, you can take an anti anxiety drug like clonazepam during a panic attack. Also, psychotherapy done along with medicines shows better results.
4 people found this helpful
Submit FeedbackFeedback

I'am suffering from migraine from last years, but this problem is increasing only. What should I do?

MBBS
General Physician, Mumbai
Migrane- It is characterised by one sided headache which is pulsatile in nature and with a throbbing pain usually with an aura and we can start with tablet propranolol after personal examination
1 person found this helpful
Submit FeedbackFeedback

I am having stiffness at the lower back. My hands are shivering. What should i do?

BPTh/BPT
Physiotherapist, Gurgaon
Stiffness is the symptom of muscle weakness. Take hot fermentation and do back exercises. Maintain proper back posture. Shivering in hands can b due to muscle weakness or it can b due to parkinson disease. For this you have to consult neurologist. For back you can consult me if you need any further assistance. Thank you.
1 person found this helpful
Submit FeedbackFeedback

Hello sir. I am suffering from migraine. What precautions can be taken to avoid migraine. And which is the best tablet for migraine?

MBBS
General Physician, Mumbai
Migrane- It is characterised by one sided headache which is pulsatile in nature and with a throbbing pain usually with an aura and we can start with tablet propranolol after personal examination
Submit FeedbackFeedback

I have been suffering from fever since yesterday and also feel headache and shivering. What to do? Please help me.

MBBS, cc USG
General Physician, Gurgaon
I have been suffering from fever since yesterday and also feel headache and shivering. What to do? Please help me.
Hello, kindly follow health advices given below: measure your temperature and tell me reading 1. Avoid exertion 2. Take Tablet Paracetamol 500 mg after food as and when required for fever more than 99 F (maximum 3 tablets with gap of 8 hr can be taken in a day) for 3 days 3. Lot of fluids to be taken 4. Take proper diet homemade food like moong dal Dalia, chapatti etc. 4. Avoid wearing synthetic and tight cloths. Kindly go for CBC test and consult physician for further management and let me know what medicines you were taking and also tell me if you are having other symptoms like cough/ throat pain/ burning urine/ stomach pain so that we can confirm cause of fever
Submit FeedbackFeedback

BDS
Dentist, Cuttack
Migraine or headache can be caused by bad dental bite or wrong jaw relation.
38 people found this helpful
View All Feed

Near By Doctors

85%
(10 ratings)

Dr. Amitkumar Pande

MBBS, MD - Medicine
Neurologist
Health Box Multispeciality Clinic & Diagnostic Center, 
200 at clinic
Book Appointment